# SDR QXEA200500555

- Difficulty date: March 22, 2005
- Submitted: April 12, 2005
- Operation: Air carrier
- Aircraft: N612QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10042
- Aircraft time: 7,843 hours, 5,885 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Hinge
- Condition: Gouged
- Location: Fan Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - RIGHTHAND NACELLE FAN COWL DOOR HINGES, UPPER AND LOWER, ARE GOUGED AT STATION 1069.75 ON HINGE LUGS.  REPAIRED IAW CRJ 700 SRM 51-12-001-001-A01 AND HORIZON AIR EA R-78-23.
